CODRAL PE Cough Cold & Flu Capsules 48 Availability: In Stock Your selection: Only 3 item left Price: $27.00 Description Was $ 29.99Now $ 27.00 (10% off)CODRAL PE Cough Cold & Flu Cap 48CODRAL Cold & Flu + COUGH - Day & Night formula to treat multiplecold, flu and cough symptoms:HeadachesSore throatStrong Body aches and painFeverBlocked NoseRunny NoseDry CoughAllows you to rest Available in:24 Capsules (approximately 3 day pack).48 Capsules (approximately 6 day pack). Active Ingredients: Day Capsules contain: Paracetamol 500mg Dextromethorphan Hydrobromide 10mg Phenylephrine Hydrochloride 5mg Night Capsules contain: Paracetamol 500mg Dextromethorphan Hydrobromide 10mg Chlorpheniramine Maleate 2mgDosage:Adults and children over 12 years: 2 green day capsules morning, midday and afternoon, and 2 red night capsules at bedtime. Allow 4-6 hours as necessary between doses. Maximum 6 day and 2 night capsules in 24 hours.Warnings:Do not use for children under 12 years; with other products containing either paracetamol or antihistamines.Ask your doctor before using if you have high blood pressure, are taking antidepressants, have heart problems, are pregnant, are taking any other medicines to treat cough and coldPhenylephrine may cause sleeplessness in some people. Chlorepheniramine maleate (night tablet) may make you drowsy. If drowsy do not drive or operate machinery. Keep to the recommended dose.